Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, : 795—1052
Three results on transcendental meromorphic solutions of certain nonlinear differential equations
Nan Li, Lianzhong Yang
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 795—814
Integral operators from Morrey type spaces to weighted BMOA spaces
Ruishen Qian, Xiangling Zhu
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 815—828
Domination parameters in Mycielski graphs
Young Soo Kwon, Jaeun Lee, Moo Young Sohn
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 829—836
A study of linked star operations
Lokendra Paudel, Simplice Tchamna
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 837—851
Algebraic Ricci solitons in the Finslerian case
Guocheng Jiao, Zaili Yan
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 853—863
Restricted polynomial extensions
No-Ho Myung, Sei-Qwon Oh
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 865—876
Almost rigidity of convex hypersurfaces via the extinction time of mean curvature flow
Xian-Tao Huang
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 877—884
Generalized self-inversive bicomplex polynomials with respect to the $j$-conjugation
Yutaka Matsui, Yuhei Sato
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 885—895
On pseudo 2-prime ideals and almost valuation domains
Suat Ko\c{c}
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 897—908
An interpolating Harnack inequality for nonlinear heat equation on a surface
Hongxin Guo, Chengzhe Zhu
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 909—914
A result on an open problem of L\"{u}, Li and Yang
Sujoy Majumder, Somnath Saha
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 915—937
Strongly Gorenstein $C$-homological modules under change of rings
Yajuan Liu, Cuiping Zhang
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 939—958
Minimal translation surfaces with respect to semi-symmetric connections in $\mathbb{R}^3$ and $\mathbb{R}^3_1$
Yong Wang
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 959—972
Strong commutativity preserving maps of upper triangular matrix Lie algebras over a commutative ring
Zhengxin Chen, Yu'e Zhao
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 973—981
On the existence of solutions of Fermat-type differential-difference equations
Jun-Fan Chen, Shu-Qing Lin
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 983—1002
Maximal functions along twisted surfaces on product domains
Ahmad Al-Salman
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 1003—1019
$S$-Noetherian in bi-amalgamations
Hwankoo Kim, Najib Mahdou, Youssef Zahir
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 1021—1029
On finite groups with the same order type as simple groups $\mathrm{F}_4(q)$ with $q$ even
Ashraf Daneshkhah, Fatemeh Moameri, Hosein Parvizi Mosaed
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 1031—1038
On $\phi$-$w$-flat modules and their homological dimensions
Xiaolei Zhang, Wei Zhao
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 1039—1052

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd